# SDR DALA2021020100604

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N835DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31945
- Aircraft time: 17,825 hours, 6,790 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Edge Device
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG 1718870 DENT OUT OF LIMIT, DENTS 8 & 13, PER HANDY SCAN TEST PROCEDURE.  DENT NR 8 WAS REPAIRED PER B 737-900ER 51-70-10-2R GENERAL IN REFERENCE B737-900ER SRM 57-53-01-2R REPAIR 7, DENT NR 13 WAS ATTENDED WITH THE LOG 1718741.
